# SDR HALA2011101400458

- Difficulty date: October 14, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 96,620 hours, 18,235 cycles
- Engine: Pwa PW4062
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - UPON ARRIVAL A SMALL AMOUNT OF OIL WAS NOTED LEAKING FROM COMPRESSOR SECTION ON NR1 ENG BEHIND FAN STAGE.  NO OIL ADDED MX CONTROL ADVISED.  OIL USAGE BELOW ETOPS LIMITS REF AMM 71-00-00-795-003-D-10, SMALL AMOUNTS OF OIL LEAKAGE PERMITTED FROM NR 1 OR NR 2 CARBON SEAL ENG, OK FOR SERVICE.
